MathSciNet Relay Station
MathSciNet bibliographic data
MR2869062 33C20 (11B65 11F33 11Y55 33F10)
Guillera, Jesús; Zudilin, Wadim "Divergent'' Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012), no. 3, 765–777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement